Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 6, Pages 920–924 (Mi mz12933)  

Brief Communications

Schur's Criterion for Formal Newton Series

V. I. Buslaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Keywords: continued fractions, Schur functions, Hankel determinants.

Funding Agency Grant Number
Russian Science Foundation 19-11-00316
This work was supported by the Russian Science Foundation under grant 19-11-00316.


DOI: https://doi.org/10.4213/mzm12933

Full text: PDF file (360 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:6, 884–888

Bibliographic databases:

Received: 07.07.2020

Citation: V. I. Buslaev, “Schur's Criterion for Formal Newton Series”, Mat. Zametki, 108:6 (2020), 920–924; Math. Notes, 108:6 (2020), 884–888

Citation in format AMSBIB
\Bibitem{Bus20}
\by V.~I.~Buslaev
\paper Schur's Criterion for Formal Newton Series
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 6
\pages 920--924
\mathnet{http://mi.mathnet.ru/mz12933}
\crossref{https://doi.org/10.4213/mzm12933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4181050}
\elib{https://elibrary.ru/item.asp?id=45085493}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 6
\pages 884--888
\crossref{https://doi.org/10.1134/S0001434620110309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000599343700029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097553267}


Linking options:
  • http://mi.mathnet.ru/eng/mz12933
  • https://doi.org/10.4213/mzm12933
  • http://mi.mathnet.ru/eng/mz/v108/i6/p920

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    References:9
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021